We provide a complete solution to the problem of extending arbitrary semistar operations of an integral domain D to semistar operations of the polynomial ring D[X]. As an application, we show that one can reobtain the main results of the papers  and  concerning the problem in the special cases of stable semistar operations of finite type or semistar operations defined by families of overrings. Finally, we investigate the behavior of the polynomial extensions of the most important and classical operations such as d_D, v_D, t_D, w_D and b_D operations.
|Titolo:||Polynomial extensions of semistar operations|
|Data di pubblicazione:||2013|
|Citazione:||Polynomial extensions of semistar operations / Chang Gyu Whan; Fontana M; Park Mi Hee. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 390(2013), pp. 250-263.|
|Appare nelle tipologie:||1.1 Articolo in rivista|